`a`
Related Articles
1

Single-point blow-up for a multi-component reaction-diffusion system

Discrete and Continuous Dynamical Systems  Volume 38, Issue 1, Pages : 209 - 230, 2017

Nejib Mahmoudi - (email)

 Abstract       References       Full Text      Related Articles

2

The interplay between models and public health policies: Regional control for a class of spatially structured epidemics (think globally, act locally)

Mathematical Biosciences and Engineering  Volume 15, Issue 1, Pages : 1 - 20, 2017

Vincenzo Capasso - (email), Sebastian Aniţa - (email)

 Abstract       References       Full Text      Related Articles

3

A PDE model of intraguild predation with cross-diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3653 - 3661, 2017

Robert Stephen Cantrell - (email), Xinru Cao - (email), King-Yeung Lam - (email), Tian Xiang - (email)

 Abstract       References       Full Text      Related Articles

4

The entropy method for reaction-diffusion systems without detailed balance: First order chemical reaction networks

Kinetic and Related Models  Volume 10, Issue 4, Pages : 1055 - 1087, 2017

Klemens Fellner - (email), Wolfang Prager - (email), Bao Q. Tang - (email)

 Abstract       References       Full Text      Related Articles

5

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2431 - 2453, 2017

Jorge Ferreira - (email), Hermenegildo Borges de Oliveira - (email)

 Abstract       References       Full Text      Related Articles

6

Bifurcation and spatiotemporal patterns in a Bazykin predator-prey model with self and cross diffusion and Beddington-DeAngelis response

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 717 - 740, 2016

Eric Avila-Vales - (email), Gerardo García-Almeida - (email), Erika Rivero-Esquivel - (email)

 Abstract       References       Full Text      Related Articles

7

Effect of cross-diffusion in the diffusion prey-predator model with a protection zone

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1539 - 1558, 2016

Shanbing Li - (email), Jianhua Wu - (email)

 Abstract       References       Full Text      Related Articles

8

On existence of wavefront solutions in mixed monotone reaction-diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 815 - 836, 2016

Wei Feng - (email), Weihua Ruan - (email), Xin Lu - (email)

 Abstract       References       Full Text      Related Articles

9

The reaction-diffusion system for an SIR epidemic model with a free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2039 - 2050, 2015

Haomin Huang - (email), Mingxin Wang - (email)

 Abstract       References       Full Text      Related Articles

10

The spreading fronts in a mutualistic model with advection

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2089 - 2105, 2015

Mei Li - (email), Zhigui Lin - (email)

 Abstract       References       Full Text      Related Articles

11

Homogenization of a thermo-diffusion system with Smoluchowski interactions

Networks and Heterogeneous Media  Volume 9, Issue 4, Pages : 739 - 762, 2014

Oleh Krehel - (email), Toyohiko Aiki - (email), Adrian Muntean - (email)

 Abstract       References       Full Text      Related Articles

12

Existence and multiplicity of segregated solutions to a cell-growth contact inhibition problem

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1479 - 1501, 2014

Gonzalo Galiano - (email), Sergey Shmarev - (email), Julian Velasco - (email)

 Abstract       References       Full Text      Related Articles

13

Avoidance behavior in intraguild predation communities: A cross-diffusion model

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1641 - 1663, 2014

Daniel Ryan - (email), Robert Stephen Cantrell - (email)

 Abstract       References       Full Text      Related Articles

14

Controllability to trajectories for some parabolic systems of three and two equations by one control force

Mathematical Control and Related Fields  Volume 4, Issue 1, Pages : 17 - 44, 2013

Assia Benabdallah - (email), Michel Cristofol - (email), Patricia Gaitan - (email), Luz de Teresa - (email)

 Abstract       References       Full Text      Related Articles

15

Positive steady states for a prey-predator cross-diffusion system with a protection zone and Holling type II functional response

DCDS Supplements  Volume 2013, Issue special, Pages : 597 - 603, 2013

Kazuhiro Oeda - (email)

 Abstract       References       Full Text      Related Articles      

16

Spatially heterogeneous invasion of toxic plant mediated by herbivory

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1519 - 1538, 2013

Zhilan Feng - (email), Wenzhang Huang - (email), Donald L. DeAngelis - (email)

 Abstract       References       Full Text      Related Articles      

17

Graph-theoretic conditions for zero-eigenvalue Turing instability in general chemical reaction networks

Mathematical Biosciences and Engineering  Volume 10, Issue 4, Pages : 1207 - 1226, 2013

Maya Mincheva - (email), Gheorghe Craciun - (email)

 Abstract       References       Full Text      Related Articles

18

Effect of boundary conditions on the dynamics of a pulse solution for reaction-diffusion systems

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 191 - 209, 2013

Shin-Ichiro Ei - (email), Toshio Ishimoto - (email)

 Abstract       References       Full Text      Related Articles

19

Finite element approximation of a population spatial adaptation model

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 637 - 647, 2013

Gonzalo Galiano - (email), Julián Velasco - (email)

 Abstract       References       Full Text      Related Articles

20

Calcium waves with mechano-chemical couplings

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 743 - 759, 2013

Bogdan Kazmierczak - (email), Zbigniew Peradzynski - (email)

 Abstract       References       Full Text      Related Articles

21

On limit systems for some population models with cross-diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2745 - 2769, 2012

Kousuke Kuto - (email), Yoshio Yamada - (email)

 Abstract       References       Full Text      Related Articles

22

Characterization of turing diffusion-driven instability on evolving domains

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 3975 - 4000, 2012

Georg Hetzer - (email), Anotida Madzvamuse - (email), Wenxian Shen - (email)

 Abstract       References       Full Text      Related Articles

23

The structure of the quiescent core in rigidly rotating spirals in a class of excitable systems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1605 - 1638, 2012

Maria Aguareles - (email), Marco A. Fontelos - (email), Juan J. Velázquez - (email)

 Abstract       References       Full Text      Related Articles

24

On sufficient conditions for a linearly determinate spreading speed

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2267 - 2280, 2012

Hans Weinberger - (email)

 Abstract       References       Full Text      Related Articles

25

Existence of traveling waves with transition layers for some degenerate cross-diffusion systems

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 911 - 934, 2011

Yanxia Wu - (email), Yaping Wu - (email)

 Abstract       References       Full Text      Related Articles

26

A note on the replicator equation with explicit space and global regulation

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 659 - 676, 2011

Alexander S. Bratus - (email), Vladimir P. Posvyanskii - (email), Artem S. Novozhilov - (email)

 Abstract       References       Full Text      Related Articles

27

Turing instability in a coupled predator-prey model with different Holling type functional responses

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 6, Pages : 1621 - 1628, 2010

Zhifu Xie - (email)

 Abstract       References       Full Text      Related Articles

28

Trajectory attractor for reaction-diffusion system with diffusion coefficient vanishing in time

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1493 - 1509, 2010

Vladimir V. Chepyzhov - (email), Mark I. Vishik - (email)

 Abstract       Full Text      Related Articles

29

Explosive behavior in spatially discrete reaction-diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 693 - 711, 2009

Ana Carpio - (email), Gema Duro - (email)

 Abstract       Full Text      Related Articles

30

Energy estimates for electro-reaction-diffusion systems with partly fast kinetics

Discrete and Continuous Dynamical Systems  Volume 25, Issue 1, Pages : 159 - 174, 2009

Annegret Glitzky - (email)

 Abstract       Full Text      Related Articles

31

On a constrained reaction-diffusion system related to multiphase problems

Discrete and Continuous Dynamical Systems  Volume 25, Issue 1, Pages : 299 - 319, 2009

José-Francisco Rodrigues - (email), Lisa Santos - (email)

 Abstract       Full Text      Related Articles

32

Global existence and internal stabilization for a reaction-diffusion system posed on non coincident spatial domains

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 805 - 822, 2009

Sebastian Aniţa - (email), William Edward Fitzgibbon - (email), Michel Langlais - (email)

 Abstract       Full Text      Related Articles

33

"Traveling wave'' solutions of Fitzhugh model with cross-diffusion

Mathematical Biosciences and Engineering  Volume 5, Issue 2, Pages : 239 - 260, 2008

F. Berezovskaya - (email), Erika Camacho - (email), Stephen Wirkus - (email), Georgy Karev - (email)

 Abstract       Full Text      Related Articles

34

Modelling of wettability alteration processes in carbonate oil reservoirs

Networks and Heterogeneous Media  Volume 3, Issue 1, Pages : 149 - 183, 2008

Liping Yu - (email), Hans Kleppe - (email), Terje Kaarstad - (email), Svein M. Skjaeveland - (email), Steinar Evje - (email), Ingebret Fjelde - (email)

 Abstract       Full Text      Related Articles

35

Finite traveling wave solutions in a degenerate cross-diffusion model for bacterial colony

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 1145 - 1165, 2007

Peng Feng - (email), Zhengfang Zhou - (email)

 Abstract       Full Text      Related Articles

36

Periodic solutions for a 3x 3 competitive system with cross-diffusion

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 725 - 746, 2006

Salomé Martínez - (email), Wei-Ming Ni - (email)

 Abstract       Full Text      Related Articles

37

On a nonlinear parabolic system-modeling chemical reactions in rivers

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 889 - 899, 2005

Wenxiong Chen - (email), Congming Li - (email), Eric S. Wright - (email)

 Abstract       Full Text      Related Articles

38

Stability and pattern in two-patch predator-prey population dynamics

DCDS Supplements  Volume 2005, Issue Special, Pages : 268 - 279, 2005

Wei Feng - (email), Jody Hinson - (email)

 Abstract       Full Text      Related Articles      

39

Coexistence states for a prey-predator model with cross-diffusion

DCDS Supplements  Volume 2005, Issue Special, Pages : 536 - 545, 2005

Kousuke Kuto - (email), Yoshio Yamada - (email)

 Abstract       Full Text      Related Articles      

40

Global existence of solutions to a cross-diffusion system in higher dimensional domains

Discrete and Continuous Dynamical Systems  Volume 12, Issue 2, Pages : 185 - 192, 2004

Yi Li - (email), Chunshan Zhao - (email)

 Abstract       Full Text      Related Articles

41

A global variational structure and propagation of disturbances in reaction-diffusion systems of gradient type

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 4, Pages : 867 - 892, 2004

C.B. Muratov - (email)

 Abstract       Full Text      Related Articles

42

Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 719 - 730, 2004

Y. S. Choi - (email), Roger Lui - (email), Yoshio Yamada - (email)

 Abstract       Full Text      Related Articles

43

On a limiting system in the Lotka--Volterra competition with cross-diffusion

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 435 - 458, 2003

Yuan Lou - (email), Wei-Ming Ni - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

44

Formally gradient reaction-diffusion systems in Rn have zero spatio-temporal topological

DCDS Supplements  Volume 2003, Issue Special, Pages : 960 - 966, 2003

Zelik S. - (email)

 Abstract       Full Text      Related Articles      

45

Positive solutions for a class of reaction-diffusion systems

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 65 - 76, 2002

A. Dall'Acqua - (email)

 Abstract       Full Text      Related Articles

46

Global periodicity in a class of reaction-diffusion systems with time delays

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 1, Pages : 69 - 78, 2002

Wei Feng - (email), Xin Lu - (email)

 Abstract       Full Text      Related Articles

47

Torsion numbers, a tool for the examination of symmetric reaction-diffusion systems related to oscillation numbers

Discrete and Continuous Dynamical Systems  Volume 4, Issue 4, Pages : 691 - 708, 1998

Matthias Büger - (email)

 Abstract       Full Text      Related Articles

48

On the global existence of a cross-diffusion system

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 193 - 203, 1998

Yuan Lou - (email), Wei-Ming Ni - (email), Yaping Wu - (email)

 Abstract       Full Text      Related Articles

49

Pattern formation in reaction-diffusion systems with $D_2$-symmetric kinetics

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 255 - 270, 1996

Joseph G. Yan - (email), Dong-Ming Hwang - (email)

 Abstract       Full Text      Related Articles